# SDR SWAA1201093

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 13,969 hours, 8,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER LOOSE FROM ESCAPE LIGHT SYSTEM ON  FLOOR STRIP AT ROW 1.  REMOVED AND REPLACED COVER PER M/M.
